Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Is it normal to have difficulty in passing urine post colonoscopy ?

Hi, I hope you can help with my question. I am female, 34 and had a colonoscopy this morning at 08.30 under sedation/painkillers due to a strong family history of colon cancer . Everything went without complications and fortunately nothing was found so a biopsy wasn t necessary. I feel ok and was able to be picked up at 10.00 am. My only problem is now that I do not seem to be able to urinate since the colonoscopy. I do have a strong urge to urinate (I have not been to the toilet since 6 am this morning) and feel the urine filling up my bladder as my stomach is starting to hurt a bit but as much as I try I am not able to urinate. I never had any problems with it before. Do I need to be concerned about that? Is it just a matter of time until everything is going back to normal? I could not find any information about it on the internet and my consultant did not mention anything that I might experience problems like that. Is that normal? I hope you can help. Thanks, Melanie
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  638
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello Mel,

Welcome here on HCM.
After these type of procedure these thing happen and they go by time.
Till this time you might have overcome this problem.
If you are still having any problem, than take some ant anxiety medicine and wait.
If you get any other problem, than immediately contact to the doctor, who did the procedure.

Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor